My Son’s Gardasil Story and Thiamine Deficiency

Author: 5 Comments Share:
On June 16th 2012 my son complained of ear pain, so I took him to his doctor thinking he had an ear infection. He had no infection but his doctor suggested doing a physical exam since he had not been in for a couple of years. My son had just turned 18 years old three weeks prior and just graduated from high school. He was happy, healthy, and active. After the exam I was called into the room. His doctor said he was in good health and observed no problems, but since he would be going off to college in the fall, he recommended that he should receive the meningococcal vaccine along with the Gardasil vaccine. In his words, “HPV is rampant in colleges and he should have this vaccine.” This had been my son’s physician since birth, and having no prior knowledge of the Gardasil vaccine controversy, I trusted him and agreed to these two vaccines that day.

There was absolutely no discussion of possible harmful side effects.

My son did not have any immediate reactions that I can remember, but on July 30th 2012 that all changed. We were out to lunch and when his food arrived he looked at me with a very strange look on his face and said that he just didn’t feel right, something was wrong. He could not eat that day even though he was hungry just prior. He would complain of severe stomach pain that came and went over the next few weeks.

On August 7th 2012 he received the second dose of Gardasil. His stomach pain increased in severity, but we still did not make the Gardasil connection. Who would think that a vaccine for HPV would cause stomach aches?

Just nine days after that second injection, he felt he needed to go in and see his doctor. The pain was becoming unbearable. The doctor prescribed antacids but this only made his problem worse, so he then suggested an endoscopy. The endoscopy came back completely normal. At this point his doctor felt that his stomach pain was due to stress and anxiety because he was going off to college. The doctor suggested that he should “go talk to someone.” I knew for a fact that the pain was not in his head or simply due to stress. It was real. Now, almost a year later, and with the knowledge of the possible side effects of the Gardasil vaccine, I am very angry that his doctor did not recognize “severe stomach aches” as being one of the Gardasil side effects. How did he not connect those dots, especially given the fact that my son was in his office just nine days after receiving the second dose complaining of that very thing? This recognition would have prevented him from getting that dreadful final dose.

My son left for college and soon after began developing other symptoms, mainly extreme fatigue and brain fog. He made it through the quarter and came home for Winter break. On December 27th he received the 3rd and final dose of Gardasil. The very next evening he became extremely sick. All the symptoms he had been experiencing along with many others became instantly worse. I was finally able to make the Gardasil connection. Since then he has had more symptoms than I can list, sinus headaches, pain at the base of his skull, fever, chills, hair loss, vision changes, gallbladder pain/gallstones, sleep disturbances, tingling, numbness, no appetite, weight loss, anxiety, excessive thirst, salt cravings, kidney issues, liver issues, heart palpitations, slow heartbeat, fast heartbeat, dizzy, rashes, mouth sores, yeast issues, low stomach acid… the list goes on. To this day he still suffers from many of these symptoms.

What has followed are many doctors and  many, many tests; most of which have come back normal with the exception of his most recent test. After reading Dr. Lonsdale’s article on thiamine deficiency and his recommendation for Gardasil injured to have a red cell transketolase blood test,  I immediately requested one for my son. I researched the symptoms of thiamine deficiency and he pretty much had every single one. The test came back strongly positive. He was severely thiamine deficient.

This is where we are today. We started immediate supplementation with oral alliathiamine and we are looking into possible IV supplementation, for perhaps, a quicker, more thorough improvement. I sincerely hope that this discovery might be the key to my son finally being well again and that this devastating nightmare may finally come to an end.

Participate in Research

Hormones MatterTM is conducting research on the side effects and adverse events associated with Gardasil and its counterpart Cervarix. If you or your daughter has had either HPV vaccine (we hope to launch the male version soon), please take this important survey. The Gardasil Cervarix HPV Vaccine Survey.

To take one of our other Real Women. Real Data.TM surveys, click here.

To sign up for our newsletter and receive weekly updates on the latest research news and research participation opportunities click here.

To share your health story with our community, click here.

If you think what we do at Hormones Matter is worthwhile, contribute to our research programs and our continued health research reporting. Hormones Matter is totally unfunded and can use your help to continue operations. Crowdfund Hormones Matter – Buy an Unsubscription.

 

Print Friendly, PDF & Email
Share
Previous Article

A Long and Complicated History Topped by Levaquin: Please Help

Next Article

Thiamine Deficiency Testing: Understanding the Labs

You may also like

5 Comments

  1. This is my answer to Samantha. This is not male pattern baldness, it is alopecia, known to occur with a number of different vitamin deficiencies, including thiamin. When all the hair is lost, it is known as alopecia totalis and I have treated at least one case with thiamin tetrahydrofurfuryl disulfide (TTFD). Please look at previous posts on this web site and Google TTFD on Wikipedia

  2. My heart goes out to you. I was told the exact same thing a year and a half ago when my son was a senior in high school getting ready to go off to college, how he needed these Gardasil shots. We went to our family doctor of years also. I don’t recall any reaction or my son didn’t mention anything after the first shot. After the second shot he was feeling sick and I called the doctor’s office and they said the flu was going around and it ha nothing to do with the shot. Approximately 2 weeks later my son started to tell me his hair was falling out, well at first I couldn’t notice it but then it started to become noticeable. I made an appointment to a dermatologist for him. The day before we went I had my yearly checkup with my OBGYN and I told him about my son’s hair loss. He wanted to know if he had , had any vaccines recently and I told him he had had the Gardasil shot. My doctor pulled it up on the internet and showed me the side effects. Well I was so angry because I had asked the family doctor who had recommended and given him the shots and was told there was no connection because the drug Gardasil had NO know side effects. I came home that day and researched it and was heart broken that I felt I had let my son down. Now they tell him he is suffering from male pattern baldness and he is devastated. He is just distraught to be a freshman in college and losing his hair because of a vaccine, our kids and young adults already deal with enough society pressures, he isn’t handling it well. We DID NOT get the third shot but it doesn’t matter the damage is done. I keep searching for a cure for my son, I am supposed to be his protector and I feel I let him down and I am helpless as I watch him suffer. One doctor put him on steroids after words which stops the hair loss , which they say proves his hair loss is being caused by an auto immune attack on his system. As I have researched this more it hasn’t really been tested to be given to boys. If you read this PLEASE DON”T GIVE YOUR CHILD GIRL OR BOY THIS SHOT, we survived all these years without it. Believe me its not worth the risk ….some children die are you willing to take that chance, I trusted my family doctor and it only taught me don’t trust anyone with my child’s life and to research any and all things from now on…. Korey I am so sorry I let you down and I will continue to try to find a cure for you

  3. My son just got the Gardasil injection today, and like you the doctor made it seem like a routine vaccination. I WISH I had read more about it before I agreed to let him get the injection. I’m so worried about how he will react in the weeks to come. I will be watching him very, very closely.

  4. This sounds so simple—-thiamin deficiency is easily cured—right? I MUST warn that it is by no means proved as simple deficiency. It badly needs detailed research because the mechanism is unknown. The more families with affected girls and boys get the transketolase test, the more public outcry will result. Do not jump aboard the TTFD “bandwagon” without proving the thiamin connection. This will only hold up a serious attempt to put this disaster in perspective.

  5. Thank you for sharing your son’s story. So many of the injured suffer in silence. It takes courage to speak out but I believe that one day, we all will be heard.

    My hope is that he responds to the current treatment and is back to his old self very soon. In my mind, that would be the definition of a miracle.

Leave a Reply

Your email address will not be published. Required fields are marked *